Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    numbness
    avatar
    dozzi posted:
    I get numbness on the side of my calf and arms and fingers on/off is that lupus related that I have? MS runs in my family too could that be a sign of that
    Reply
     
    avatar
    1stLadyDi responded:
    I don't know if that could be a sign of MS. Unfortunately, I have the problem that I experience numbness quite regularly in my hands. I have to try and find out what that's all about. My dosage of Gabapentin was upped almost a year ago.
     
    avatar
    dozzi replied to 1stLadyDi's response:
    Yeh I was thinking MS. My doctor mention Gabapentin, but I don't want to take that isn't that med for seizures too. I'm going to make an appointment with the neurologist for the numbness soon. Do you have the problem of ringing in your ears its been going on for about a year now, last year I went to a ear doctor he said aspirin can cause it stopped that no change, going crazy with the noise have it 24/7
     
    avatar
    leecat41 responded:
    I have numbness on both of my calves and now other parts of my body. Have been diagnosed with a couple different neuropathies. They had me on Gabapentin for a while but made me sick so now I'm on a higher dose of Lyrica. I don't have any ringing in my ears but do have a lot of fog and dizziness.
    To do what is right is not always easy, to do what is easy is not always right.
     
    avatar
    lisatru62 replied to dozzi's response:
    I had ringing in my ears for quite some time and finally started to get dizzy. I had an MRI and they found a vestibular scwannoma in my inner ear. It is benign and will have to monitored in case it grows. I'm hopeful that it remains small but it does cause ringing, dizziness and sometimes pain in my ear. The ringing is the most common problem I experience. I also have a feeling that there is water in my ear or that sensation when a cabin is pressurized in a plane before take off.


    Lisatru62


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Vitamin DExpert
    Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
    Was this Helpful?
    94 of 124 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.